# SDR 2007UALA00361

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 68,342 hours, 11,040 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MIDSPAR FITTING CLOSE-OUT ANGLE IS CRACKED, VERIFIED BY HFEC.  STOPPED DRILLED CRACK AND INSTALLED STRAP REPAIR PER REO-G11942 REV C. PER UAL EVA-70073. MUST REPLACE CLOSE OUT ANGLE AT C-16-HMV VISIT. A/C RETURNED TO SERVICE. SUSPECT VIBRATION & HEAT ADD TO EARLY CRACKING OF CLOSE-OUT ANGLE.
